# SDR 2013F00141

- Difficulty date: July 3, 2013
- Submitted: July 9, 2013
- Operation: General aviation
- Filed by: Keystone Turbine Services, LLC, repair station 8MHR895B
- Engine: Allsn 250C30P
- Engine time: 730 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Support
- Part number: M25010053
- Part serial: XR11200
- Condition: Fractured
- Location: Bearing Bore
- Part time: 730 hours
- Component: Compressor, Rroyce
- Component part number: 23051643
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FROM THE ACFT DUE TO A CHIP LIGHT.  ON REMOVAL OF THE COMPRESSOR FOUND THAT THE REAR SUPPORT WAS THE SOURCE OF THE METAL.  THE AREA OF THE REAR SUPPORT ADJACENT TO THE NR 2 BEARING RETAINING RING GROOVE WAS FOUND TO BE FRACTURED WITH PIECES MISSING ON EITHER SIDE OF ONE OF THE PULLER SLOTS.
